| Model Number |
42856 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Codes |
Headache (1880); Loss of consciousness (2418); Convulsion/Seizure (4406)
| Date of Event |
04/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported that the patient underwent "laparoscopic ventriculoperitoneal shunt repositioning" on (b)(6) 2024.On (b)(6) 2024, the patient complained that the headache worsened, the disturbance of consciousness worsened, they could not open their eyes, and they had convulsions.Review of the head ct compared with the (b)(6) 2024, ct film showed hydrocephalus increased significantly than before; changes occurred after ventricular drainage, and the density of the brain parenchyma around the right frontal lobe drainage tube decreased.It was considered that the hydrocephalus worsened to the point where the patient convulsed, the consciousness changed, and after communicating with the family member, they asked the general surgery department to consult and cooperate with the emergency department immediately to plan a "laparoscopic exploration and repositioning of the abdominal end of the ventriculo-abdominal drainage tube" to check that the original shunt tube and accessories were not smooth.On (b)(6) the patient was transferred to the hospital for treatment.The shunt tube and accessories were replaced.
Additional Manufacturer Narrative
B1 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.